# SDR QXEA2021102500493

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 26,995 hours, 29,022 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Part number: 216052
- Part serial: 1238
- Condition: Leaking
- Location: Zone 700
- Part time: 23,251 hours, 25,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TIRE CHECK FOUND #3 BRAKE ON THE RIGHT INBOARD TIRE SMOKING. SOME HYDRAULIC LEAK OBSERVED. REMOVED FROM SERVICE. R&R #3 BRAKE ASSEMBLY ON THE RIGHT INBOARD TIRE IAW Q400 TASK CARD # 6324201. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
